Show simple item record

dc.contributor.authorLi, Qin ( )
dc.contributor.authorYang, Zuodong ( Orcid Icon 0000-0002-8998-6704 )
dc.contributor.authorFeng, Zhaosheng ( Orcid Icon 0000-0003-2782-4539 )
dc.date.accessioned2022-04-08T13:50:35Z
dc.date.available2022-04-08T13:50:35Z
dc.date.issued2017-03-27
dc.identifier.citationLi, Q., Yang, Z., & Feng, Z. (2017). Multiple solutions of a p-Kirchhoff equation with singular and critical nonlinearities. Electronic Journal of Differential Equations, 2017(84), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15616
dc.description.abstractIn this article, we explore the existence of multiple solutions for a p-Kirchhoff equation with the nonlinearity containing both singular and critical terms. By means of the concentration compactness principle and Ekeland's variational principle, we obtain two positive weak solutions.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectWeak solutionen_US
dc.subjectp-Kirchhoff equationen_US
dc.subjectp-Laplacianen_US
dc.subjectQuasilinear elliptic equationen_US
dc.subjectVariational principleen_US
dc.subjectConcentration compactness principleen_US
dc.titleMultiple solutions of a p-Kirchhoff equation with singular and critical nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record